Discussions that mention lyrica

Back Problems board


Hello, and thank you.

What I'm upset about mostly is how SICK I am. I am on Oxycontin, Oxycodone (Percocet), & Lyrica. I spent all day lying/sitting w/ my stupid plastic throw-up bucket underneath my head. The dry-heaving is the worst. But doesn't the dry-heaving cause a bend? My poor husband keeps yelling, Don't Bend! Don't Bend! I've even wrapped the brace up high where throwing up makes you bend. Can this throwing up/constantly being sick cause nonunion? God, it just won't stop!
[QUOTE=Zinnias;3313685]Hello, and thank you.

What I'm upset about mostly is how SICK I am. I am on Oxycontin, Oxycodone (Percocet), & Lyrica. I spent all day lying/sitting w/ my stupid plastic throw-up bucket underneath my head. The dry-heaving is the worst. But doesn't the dry-heaving cause a bend? My poor husband keeps yelling, Don't Bend! Don't Bend! I've even wrapped the brace up high where throwing up makes you bend. Can this throwing up/constantly being sick cause nonunion? God, it just won't stop!
It sounds like one of the meds is making you feel sick as this is sometimes a side effect. I would try omitting one and trying a different pill for the pain. It took me two weeks to figure out what combo worked out for me and how often to take it but the vomiting shouldn't prevent fusion. I too was afraid of this so I did everything possible such as eating Tofu, its high in protein and is flavorless so you can add it to food and it will absorb the flavors, also, I'm taking B-complex, Calcium and Vitamin D and drinking Milk in the morning and soy milk in the evening with my meals. Do have a balanced diet but add protein and stay away from the cigarettes and sugar which are said to prohibit fusion, also don't forget to walk. A little at a time.

Make sure you take your meds as directed, i.e. with or without food. If it says, "With or Without," do try taking the med. with your food, it may help with the uneasy stomach. The first month is the worse of it and little by little it should get better. God Bless :angel: